... is this drug?
I am 42 years old and took Zyprexa for many years .-
Zyprexa may cause a life-threatening condition called neuroleptic malignant syndrome (NMS). Some symptoms of NMS include:
A high fever
Irregular pulse or blood pressure
A fast heart rate (tachycardia)
Irregular heart rhythms (arrhythmias).
Tell your doctor right away if think you might have NMS.
Zyprexa can cause tardive dyskinesia. Tardive dyskinesia is a condition involving unusual uncontrollable body or face movements. The condition can become permanent (even if Zyprexa is stopped). The best way to prevent it from becoming permanent is to tell your doctor right away if you notice any abnormal movements (including abnormal movements of the tongue) while taking Zyprexa.
Zyprexa can cause an increase in blood sugar levels and can increase the risk of developing diabetes. Tell your doctor if you develop signs of diabetes while taking Zyprexa. Possible signs of diabetes can include increased thirst, increased urination, or hunger.
Zyprexa may increase the risk of seizures.
Zyprexa can cause difficultly swallowing, which can lead to inhalation of food (which can cause pneumonia). Tell your doctor if you notice any problems swallowing.
I hope this information helps.-
All the best.-
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2011 • 1 answer
Posted 3 Dec 2011 • 1 answer
Posted 27 Sep 2016 • 2 answers
Posted 26 Dec 2016 • 0 answers
Posted 11 days ago • 1 answer